# SDR CA970213010

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 204030858054
- Condition: Cracked
- Location: Top Skin
- Part time: 448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 CRACKS WERE FOUND ON TOP SURFACE OF ELEVATOR. 2 CRACKS APPROXIMATELY 1" LONG AND 1 CRACK 6" LONG.
